Alert archive / Colorado / Frost Advisories in 2015

Frost Advisory 7, NWS Pueblo, CO

October 30, 20159 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Oct 30, 2015, 4:29 AM MDT for 9 counties in Colorado. It took effect at Oct 31, 2015, 3:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2015, 4:29 AM MDT (10:29 UTC)
In effect from
Oct 31, 2015, 3:00 AM MDT
Expired
Oct 31, 2015, 9:00 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 10.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1995 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WWUS75 KPUB 301029
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
429 AM MDT FRI OCT 30 2015

COZ085>089-093>098-301830-
/O.NEW.KPUB.FR.Y.0007.151031T0900Z-151031T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD...
ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...
EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR
429 AM MDT FRI OCT 30 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY. 

* LOCATION...SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS
  ...CROWLEY...OTERO...KIOWA...BENT AND PROWERS COUNTIES.

* TEMPERATURE...29 TO 34.

* IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
SR
4 follow-up statements
612 
WWUS75 KPUB 301820
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1220 PM MDT FRI OCT 30 2015

COZ085>089-093>098-310230-
/O.CON.KPUB.FR.Y.0007.151031T0900Z-151031T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD...
ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...
EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR
1220 PM MDT FRI OCT 30 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
SATURDAY...

* LOCATION...SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS 
  CROWLEY...OTERO...KIOWA...BENT ...AND PROWERS COUNTIES. 

* TEMPERATURE...OVERNIGHT TEMPERATURES FALLING INTO THE UPPER 20S
  TO LOWER 30S.

* IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
664 
WWUS75 KPUB 310149
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT FRI OCT 30 2015

COZ085>089-093>098-311100-
/O.CON.KPUB.FR.Y.0007.151031T0900Z-151031T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD...
ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...
EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR
749 PM MDT FRI OCT 30 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
SATURDAY...

* LOCATION...SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS
  CROWLEY...OTERO...KIOWA...BENT AND PROWERS COUNTIES.

* TEMPERATURE...OVERNIGHT TEMPERATURES FALLING INTO THE UPPER 
  20S TO LOWER 30S. 

* IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
321 
WWUS75 KPUB 310947
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
347 AM MDT SAT OCT 31 2015

COZ085>089-093>098-311500-
/O.CON.KPUB.FR.Y.0007.000000T0000Z-151031T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD...
ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...
EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR
347 AM MDT SAT OCT 31 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT...

* LOCATION...SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS 
  CROWLEY...OTERO...KIOWA...BENT AND PROWERS COUNTIES. 

* TEMPERATURE...UPPER 20S TO LOWER 30S.

* IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE
PLANTS SHOULD BE COVERED OR BROUGHT INDOORS TO EXTEND THERE
GROWING SEASON.

&&

$$
037 
WWUS75 KPUB 311449
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
849 AM MDT SAT OCT 31 2015

COZ085>089-093>098-311600-
/O.EXP.KPUB.FR.Y.0007.000000T0000Z-151031T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...COLORADO SPRINGS...PUEBLO...WALSENBURG...TRINIDAD...
ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...BRANSON...KIM...
EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR
849 AM MDT SAT OCT 31 2015

...FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO WARM THROUGH THE MORNING AND FROST
IS NO LONGER EXPECTED. THEREFORE THE FROST ADVISORY WILL EXPIRE AT
9 AM.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 30, 3:56 AM MDT, 33 minutes earlier.

Area forecast discussion, Oct 30, 3:56 AM MDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
356 AM MDT FRI OCT 30 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 334 AM MDT FRI OCT 30 2015

...SHOWERS OVER THE PLAINS TODAY...
...COLD MORNING ON SATURDAY...

UPPER LOW IS NOW SPINNING OVER SRN AZ...AND WILL CONTINUE TO
ADVANCE TO THE E THROUGH SRN NM TODAY...BEFORE DEPARTING INTO
TX ON SATURDAY. THIS SYSTEM WILL BRING WIDESPREAD SHOWERS TO
THE AREA...ESPECIALLY PORTIONS OF THE SE PLAINS.

SCATTERED SHOWERS OVER THE PLAINS CURRENTLY WILL CONTINUE TO
BECOME MORE WIDESPREAD THIS MORNING. HAVE BOOSTED POPS TO
THE CATEGORICAL RANGE FOR MUCH OF LAS ANIMAS...BACA...AND
PROWERS COUNTIES THIS MORN. COULD SEE WIDESPREAD QUARTER TO
HALF INCH QPF IN THIS AREA. SRN SANGRES...INCLUDING THE
SPANISH PEAKS REGION...WILL BE ON THE WRN FRINGES OF THE
HEAVIER PRECIP...AND WITH SNOW LEVELS RUNNING FROM 8-9000 FEET
TODAY...WILL LIKELY SEE SOME APPRECIABLE SNOW AMOUNTS FROM
LA VETA PASS AND BLANCA PEAK SWD INTO THE CULEBRA RANGE.
HAVE ISSUED A SNOW ADVISORY FOR THE SRN SANGRES FOR ACCUMS
IN THE 4-6 RANGE...WITH HIGHER AMOUNTS POSSIBLE LOCALLY.

REST OF THE CWA WILL SEE SHOWERS...BUT QPF NOT LOOKING QUITE
AS HEAVY. COLD FRONT ASSOCIATED WITH THE UPPER SYSTEM WILL PUSH
SWD THROUGH THE PLAINS THIS MORNING...AND WINDS WILL BE A BIT
GUSTY FROM THE NORTH BEHIND THE FRONT. THE CAA ALONG WITH
EXTENSIVE CLOUDS AND PRECIP WILL MAKE FOR A RATHER RAW DAY
ACROSS THE PLAINS. HAVE LEANED TOWARDS THE LOWER SIDE OF
TEMP GUIDANCE WITH HIGHS IN THE LOWER 50S FOR THE PLAINS AND
40S FOR THE HIGHER VALLEYS. WILL SEE FAIRLY STEADY IMPROVEMENT
AFTER 03-06Z TONIGHT AS THE TROUGH AXIS CROSSES TOT HE EAST.
LIGHTER WINDS AND CLEARING CONDITIONS WILL LEAD TO TEMPS
FALLING BELOW FREEZING FOR THE PLAINS...SO HAVE ISSUED A FROST
ADVISORY FOR THESE ZONES THROUGH EARLY SAT MORNING. ROSE

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 334 AM MDT FRI OCT 30 2015

...HOW WARM AND THEN HOW STORMY FOR THE LATTER PART OF THE EXTENDED
PERIOD...

SEVERAL DAYS OF DRY AND UNSEASONABLY WARM WEATHER WILL OCCUR DURING
THE FIRST HALF OF THIS PERIOD...THEN A SIGNIFICANT TROUGH WILL MOVE
THROUGH AT THE END OF NEXT WEEK.

SATURDAY THROUGH TUESDAY...

DRY WEATHER IS ANTICIPATED THIS PERIOD AS ZONAL FLOW WILL BE OVER
THE REGION DURING THE SAT-SUN TIME FRAME SHIFTING TO MORE
SOUTHWESTERLY MON-TUE. MAX TEMPS SAT WILL BE IN THE M/U60S
PLAINS...50S VALLEYS...SUNDAY WILL WARM INTO THE 70S PLAINS...AOA 60
VALLEYS WHILE MONDAY WILL BE THE WARMEST DAY WITH M70S MOST OF
PLAINS AND L60S VALLEYS. TEMPS MONDAY MAY MAY BE CONSERVATIVE...AND
I WOULD NOT BE TOO SURPRISED IF WE SEE TEMPS AOA 80 SOME LOCATIONS
ACROSS THE PLAINS AS GOOD DOWNSLOPE MAY OCCUR ON THIS DAY. TUESDAY
GUIDANCE INDICATES THAT IT WILL START TO COOL DOWN A BIT AS A LARGE
TROUGH OUT WEST DEVELOPS AND HIGH CLOUDS INCREASE.

WE MAY HAVE SOME FIRE WX CONCERNS (GRASS FIRES) DEVELOPING MONDAY
AND/OR TUESDAY IF THE LEE TROUGH DEVELOPS AND STRONGER SW SURFACE
WINDS DEVELOP OVER THE PLAINS.

WEDNESDAY INTO LATE NEXT WEEK...

ALL GUIDANCE SHOWS A LARGE LONGWAVE TROUGH DEVELOPING AND WILL
MOVE SLOWLY EAST. THE MAIN TROUGH AXIS WILL LIKELY MOVE ACROSS THE
REGION DURING THE FRI/SAT TIME FRAME AND THAT IS WHEN MOST OF THE
SENSIBLE WX SHOULD AFFECT THE AREA. IN THE MEANTIME...ONE OR TWO
SHORTWAVES IN ADVANCE OF THE MAIN TROUGH WILL MOVE ACROSS COLORADO
AND THIS WILL LIKELY BRING PERIODS OF PRECIP TO THE
MTNS....ESPECIALLY ALONG THE CONTDVD...WITH THE SW MTNS MOST
FAVORED AS RATHER STRONG SW MIDLVL FLOW WILL BE OVER THE REGION.

DETAILS ASSOCIATED WITH THIS LONGWAVE TROUGH STILL NEED TO BE WORKED
OUT...BUT WE COULD SEE OUR FIRST SIGNIFICANT WINTER PRECIP EVENT
ASSOCIATED WITH THIS TROUGH LATER NEXT WEEK. \/HODANISH

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 334 AM MDT FRI OCT 30 2015

MAIN CONCERNS WILL BE SHOWERS TODAY IN ASSOCIATION WITH A FRONTAL
SYSTEM MOVING THROUGH ERN CO. COLD FRONT WILL ARRIVE FROM 15-18Z
OVER THE PLAINS...AND WIND WILL STRENGTHEN FROM THE NORTH...WITH
GUSTS IN THE 20-30 KT RANGE. COULD SEE MVFR CIGS THIS MORNING AT THE
TAF SITES...AND POSSIBLY A BRIEF PERIOD OF IFR IF PRECIP AFFECTS THE
TERMINALS. PRECIP CHANCES ARE HIGHEST SOUTH OF HGWY 50 THIS
MORNING...BUT SHOWERS WILL BE POSSIBLE ACROSS THE REGION. CONDITIONS
WILL GRADUALLY IMPROVE THIS AFTERNOON THROUGH THIS EVENING AS THE
SYSTEM MOVES EWD INTO ERN NM AND TX. CLEARING CONDITIONS ARE
EXPECTED AFTER 00-03Z THIS EVENING. DEPENDING ON PRECIP
AMOUNTS...COULD POTENTIALLY SEE SOME VALLEY FOG DEVELOP SAT MORNING
DUE TO THE CLEARING CONDITIONS AND LIGHTER WINDS. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM TO 9 AM MDT SATURDAY FOR COZ085>089-
093>098.

WINTER WEATHER ADVISORY UNTIL 9 PM MDT THIS EVENING FOR COZ075.

&&

SHORT TERM...ROSE
LONG TERM...HODANISH
AVIATION...ROSE
Hazardous weather outlook, Oct 29, 5:38 PM MDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
538 PM MDT THU OCT 29 2015

COZ058>089-093>099-302345-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
538 PM MDT THU OCT 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

LIGHT SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE
TONIGHT FOR ELEVATIONS ABOVE 9000 FEET...ESPECIALLY ALONG THE
CONTINENTAL DIVIDE AND OVER THE SANGRE DE CRISTO MOUNTAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

UNSETTLED WEATHER WILL BE OVER THE REGION ON FRIDAY. SEVERAL
INCHES OF HIGH ELEVATION SNOW WILL BE POSSIBLE DURING THIS PERIOD.
THE BEST CHANCE FOR SNOW WILL BE OVER THE SOUTHERN MOUNTAINS LATE
ON FRIDAY...ESPECIALLY THE SOUTHERN SANGRE DE CRISTO MOUNTAIN
REGION. THE BEST CHANCE OF ACCUMULATING SNOW WILL BE ABOVE 9000
FEET.

ANOTHER POTENTIALLY MORE SIGNIFICANT STORM WILL BEGIN TO AFFECT
THE REGION LATE TUESDAY INTO WEDNESDAY. THE PRIMARY IMPACT WILL BE
ALONG THE CONTINENTAL DIVIDE REGION WHERE SNOW WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TONIGHT FOR ELEVATIONS ABOVE 9000 FEET.

28/28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 4:32 AM MDTWinter Weather AdvisoryPUBCostilla, Huerfano, Las Animas13 hr

Nearby

Frost Advisories in Colorado, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.